# SDR ASOA20120206429

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 23,052 hours, 20,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR FWD SEAT TRACK AT RBL 9 CORRODED AT FS 364.00.  REMOVED CORRODED SEAT TRACK  AND INSTALLED NEW SERVICEABLE SEAT RAIL IAW AMM TASKS 53-01-11-000-802 AND 53-01-11-400-802.
